You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on a Characteristic Property Based on Order Statistics
C. R. Rao and D. N. Shanbhag
Proceedings of the American Mathematical Society
Vol. 124, No. 1 (Jan., 1996), pp. 299-302
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161431
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is shown that the extended version of the Puri-Rubin result given recently by Stadje (1994) is neither new nor the most general available in the literature.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society